Alert archive / Tennessee / Flash Flood Warnings in 2024
Flash Flood Warning 20, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 9, 2024, 2:06 AM CDT for 9 counties in Tennessee. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2024, 2:06 AM CDT (07:06 UTC)
- Expired
- May 9, 2024, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Jackson County, TN, Macon County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 6:00 AM CDT | FLOOD | 2 Wnw Gallatin, TN | Video on social media shows Long Hollow Golf Course underwater. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3301 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 13.7
The text
As transmitted.
683
WGUS54 KOHX 090706
FFWOHX
TNC021-037-087-111-147-159-165-169-189-091100-
/O.NEW.KOHX.FF.W.0020.240509T0706Z-240509T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
206 AM CDT Thu May 9 2024
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Central Cheatham County in middle Tennessee...
Central Davidson County in middle Tennessee...
Northwestern Jackson County in middle Tennessee...
Macon County in middle Tennessee...
South Central Robertson County in middle Tennessee...
Northern Smith County in middle Tennessee...
Southern Sumner County in middle Tennessee...
Trousdale County in middle Tennessee...
Northern Wilson County in middle Tennessee...
* Until 600 AM CDT.
* At 206 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 7 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Lebanon, Ashland City, Lafayette, Carthage, Hartsville,
Nashville, Madison, Hendersonville, Mount Juliet, Goodlettsville,
Millersville, Greenbrier, Coopertown, Belle Meade, Kingston
Springs, Lakewood, Westmoreland, Pegram and Ridgetop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3629 8717 3630 8694 3641 8694 3641 8629
3664 8622 3662 8579 3628 8583 3608 8711
FLASH FLOOD...RADAR INDICATED
$$
Whitehead1 follow-up statement
046
WGUS54 KOHX 091052
FFWOHX
TNC021-037-087-111-147-159-165-169-189-091300-
/O.EXT.KOHX.FF.W.0020.000000T0000Z-240509T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
552 AM CDT Thu May 9 2024
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Central Cheatham County in middle Tennessee...
Central Davidson County in middle Tennessee...
Northwestern Jackson County in middle Tennessee...
Macon County in middle Tennessee...
South Central Robertson County in middle Tennessee...
Northern Smith County in middle Tennessee...
Southern Sumner County in middle Tennessee...
Trousdale County in middle Tennessee...
Northern Wilson County in middle Tennessee...
* Until 800 AM CDT.
* At 552 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 7 inches of rain
have fallen. Flooding impacts will continue, but no additional
rainfall is expected. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Lebanon, Ashland City, Lafayette, Carthage, Hartsville,
Nashville, Madison, Hendersonville, Mount Juliet, Goodlettsville,
Millersville, Greenbrier, Coopertown, Belle Meade, Kingston
Springs, Lakewood, Westmoreland, Pegram and Ridgetop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3629 8717 3630 8694 3641 8694 3641 8629
3664 8622 3662 8579 3628 8583 3608 8711
FLASH FLOOD...RADAR INDICATED
$$
WhiteheadWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:47 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 9, 12:47 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1247 AM CDT Thu May 9 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 1225 AM CDT Thu May 9 2024 Middle Tennessee is in for a stormy night. All modes of severe weather remain on the table owing to an environment that is still moist, unstable, and highly-sheared. Most of the OHX CWA is under a Flash Flood Warning, in additional to a Tornado Watch for the entire mid state, and severe storms currently extend as far west as eastern Arkansas. The MRMS radar-estimated rainfall totals for the past 24 hours show a wide swath of 7-10" amounts extending from eastern Montgomery County through much of Robertson and Sumner Counties. This is in addition to the tornado and wind damage and large hail reports that have occurred across the mid state during the past several hours. A significant portion of Middle Tennessee remains under a moderate risk of severe storms for the remainder of the night. The severe threat will continue until a cold front, which is currently situated west of the Mississippi River, finally pushes this volatile air mass east of us. Expect some rain and storm chances to linger into Thursday morning, especially in areas to the east and south of Nashville, but the severe threat should end by 12Z. Look for cooler temperatures to accompany the drier air Thursday night and Friday. && .LONG TERM... (Friday Night through next Thursday) Issued at 1225 AM CDT Thu May 9 2024 Cooler temperatures will last through the weekend, and the only rain chances this weekend look to affect mainly the Upper Plateau Saturday afternoon, and these will be relatively inconsequential. Temperatures will gradually warm back up next week, and more active weather systems look to affect the mid state beginning Monday and without much of a break, just like this week, although Middle Tennessee isn't yet targeted for any severe weather risk in the SPC's extended outlook. Both the 6-10 day and 8-14 day outlooks for Middle Tennessee favor near normal temperatures and above normal rainfall, meaning that we're in for a very wet month of May. && .AVIATION... (06Z TAFS) Issued at 1141 PM CDT Wed May 8 2024 A line of strong to severe thunderstorms is still expected to sweep across all TAF sites tonight. Prevailing wind will remain southerly around 10kt. Thunderstorm winds may be significantly higher, around 20kt with gusts to 34 kts. VFR conditions return by midday tomorrow with west to northwest wind 5-10kts. && .PRELIMINARY POINT TEMPS/POPS... Nashville 85 58 73 52 / 30 10 0 0 Clarksville 83 55 71 51 / 10 0 0 0 Crossville 79 54 68 45 / 70 10 10 0 Columbia 85 58 73 49 / 40 10 0 0 Cookeville 80 55 68 48 / 60 10 10 0 Jamestown 79 54 67 45 / 70 10 10 0 Lawrenceburg 85 58 73 49 / 50 10 0 0 Murfreesboro 85 58 73 49 / 40 10 10 0 Waverly 84 56 71 51 / 20 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT this morning for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Grundy-Hickman-Houston-Humphreys-Jackson-Lewis-Macon- Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White- Williamson-Wilson. && SHORT TERM...Rose LONG TERM....Rose AVIATION.....99
In the hours before
Local storm report, May 8, 10:52 PM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1052 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM Tstm Wnd Gst 9 NNW Bell Buckle 35.71N 86.40W
05/08/2024 M70 MPH Rutherford TN Public
70 MPH winds reported in Christiana. Time is
radar estimated. Tornado possible.
&&
APBLocal storm report, May 8, 11:36 PM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1136 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM Tstm Wnd Dmg Carthage 36.26N 85.95W
05/08/2024 Smith TN Amateur Radio
Steeple blown off North Carthage Baptist
Church, cars also damaged by falling trees
in the area. Possible tornado damage.
&&
BWLocal storm report, May 9, 12:35 AM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1235 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM Flash Flood 4 SSE Sparta 35.89N 85.45W
05/09/2024 White TN 911 Call Center
Ongoing high water and flash flooding at the
intersection of Hickory Valley Road and Lost
Creek.
&&
CMASpecial weather statement, May 9, 1:03 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
103 AM CDT Thu May 9 2024
TNZ005-006-090630-
Stewart TN-Montgomery TN-
103 AM CDT Thu May 9 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY AND STEWART
COUNTIES THROUGH 130 AM CDT...
At 103 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paris Landing State Park, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dover, Big Rock, Cumberland City, Land Between The Lakes, Indian
Mound, Palmyra, and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.
&&
LAT...LON 3666 8785 3663 8785 3664 8749 3639 8747
3637 8800 3639 8801 3645 8806 3647 8805
3649 8806 3652 8804 3656 8803 3668 8807
3668 8802
TIME...MOT...LOC 0603Z 269DEG 41KT 3648 8805
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MuellerLocal storm report, May 9, 1:06 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Nashville TN
106 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Flash Flood 2 WNW Eagleville 35.75N 86.69W
05/08/2024 Rutherford TN Emergency Mngr
Delayed report - report of flooding along
Horton Highway at Arno-Allison Road.
&&
CMASpecial weather statement, May 9, 1:58 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
158 AM CDT Thu May 9 2024
TNZ008>010-028>032-090745-
Putnam TN-Wilson TN-Trousdale TN-Sumner TN-Clay TN-Jackson TN-
Macon TN-Smith TN-
158 AM CDT Thu May 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SMITH...WESTERN JACKSON...
EASTERN SUMNER...NORTHERN WILSON...NORTHWESTERN CLAY...MACON...
TROUSDALE AND WEST CENTRAL PUTNAM COUNTIES THROUGH 245 AM CDT...
At 158 AM CDT, Doppler radar was tracking a strong thunderstorm near
Westmoreland, or near Hartsville, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallatin, Lafayette, Carthage, Hartsville, Westmoreland,
Gordonsville, Red Boiling Springs, South Carthage, Bethpage,
Bugtussle, Dixon Springs, Oak Grove, Pleasant Shade, Bledsoe Creek
State Park, Dickerson Chapel Recreation Area, and Granville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.
&&
LAT...LON 3662 8568 3616 8576 3630 8652 3665 8639
TIME...MOT...LOC 0658Z 285DEG 36KT 3648 8621
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MuellerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford | 45 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 39 min |
| May 8, 7:08 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford | 37 min |
| May 8, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 47 min |
| May 8, 7:19 PM CDT | Flash Flood Warning | OHX | Sumner | 15 hr |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 41 min |
| May 8, 7:23 PM CDT | Flash Flood Warning | OHX | Cannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more | 3 hr |
| May 8, 7:24 PM CDT | Tornado Warning | OHX | Cannon, Coffee, DeKalb, Warren, White | 36 min |
| May 8, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 46 min |
| May 8, 7:38 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 37 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| May 8, 7:46 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 29 min |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 7:50 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 25 min |
| May 8, 7:56 PM CDT | Tornado Warning | OHX | Giles | 34 min |
| May 8, 8:02 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 56 hr |
| May 8, 8:07 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more | 3 hr |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Warren | 38 min |
| May 8, 8:09 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 36 min |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 8:19 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 8, 8:30 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 11 hr |
| May 8, 8:41 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 49 min |
| May 8, 9:00 PM CDT | Flash Flood Warning | OHX | Cannon, Coffee, Warren | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 32 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| May 8, 10:22 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 8 hr |
| May 8, 10:37 PM CDT | Flash Flood Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 8 hr |
| May 8, 10:51 PM CDT | Flash Flood Warning | OHX | Cannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more | 8 hr |
| May 8, 11:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 8 hr |
| May 8, 11:26 PM CDT | River Flood Advisory | OHX | Davidson | 4 days |
| May 9, 12:49 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 5 hr |
| May 9, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 36 min |
| May 9, 1:03 AM CDT | Special Weather Statement | OHX | Stewart | 27 min |
| May 9, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Perry | 24 min |
| May 9, 1:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 30 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 33 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 33 min |
| May 9, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| May 9, 1:58 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 47 min |
| May 9, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Rutherford, Williamson | 46 min |
| May 9, 2:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more | 25 min |
| May 9, 2:50 AM CDT | Special Weather Statement | OHX | Cannon | 25 min |
| May 9, 3:03 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Lawrence, Marshall, Maury | 42 min |
| May 9, 3:08 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 37 min |
| May 9, 3:13 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 32 min |
| May 9, 3:20 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 25 min |
| May 9, 3:50 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Warren | 25 min |
| May 9, 4:06 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 9, 4:21 AM CDT | Tornado Warning | OHX | Grundy | 9 min |
| May 9, 4:58 AM CDT | River Flood Advisory | OHX | Davidson | 66 hr |
| May 9, 5:05 AM CDT | River Flood Advisory | OHX | Cheatham | 11 hr |
| May 9, 5:15 AM CDT | River Flood Advisory | OHX | Stewart | 4 days |
| May 9, 6:51 AM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more | 3 hr |
| May 9, 7:11 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| May 9, 7:58 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 26 hr |
| May 9, 9:55 AM CDT | Flash Flood Warning | OHX | Sumner | 3 hr |
| May 9, 9:58 AM CDT | Flash Flood Warning | OHX | Robertson | 3 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Montgomery | 58 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Davidson | 36 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Stewart | 60 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Cheatham | 39 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 49 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 44 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 48 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 47 hr |
| May 9, 1:24 PM CDT | River Flood Advisory | OHX | Williamson | 30 hr |
| May 9, 1:26 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 33 hr |
| May 9, 1:55 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 12 hr |
| May 9, 1:57 PM CDT | Areal Flood Advisory | OHX | Rutherford | 12 hr |
| May 9, 2:04 PM CDT | Areal Flood Advisory | OHX | White | 12 hr |
| May 9, 2:08 PM CDT | Areal Flood Advisory | OHX | Warren | 12 hr |
Nearby
Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.